# SDR FDEA201401020004

- Difficulty date: January 2, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE STATION 1402 SPLICE STRAP & ATTACHING RIVETS HAS CORROSION BETWEEN STRINGER 28R & STRINGER 29R.
